Hello I need help deciphering what is happening to my
Patient :Hello. I need help deciphering what is happening to my body. I recently got off birth control 2 months ago. Last month I had a period but it lasted 2 days longer than "normal" (I took it as my body taking over and getting off hormones). I also started taking prenatal vitamins as my husband and i are planning on TTC later this year. I was due to have my period last week and has not shown up. We have used a condom every time we have sex so the chance of being pregnant is very low (so i would like to think). I have been pregnant before (ended in miscarriage) and i do not have any of the symptoms as when i missed my period last time; i.e., sore breasts, moodiness, etc. The prenatal vitamin is the only thing that i have changed, could that have interfered in some way? if not, is there a medical theory as to why i am late?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.